Improved bounds for geometric permutations

Natan Rubin, Haim Kaplan, Micha Sharir

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

We show that the number of geometric permutations of an arbitrary collection of n pairwise disjoint convex sets in double-struck Rd, for d ≥ 3, is O(n2d-3 log n), improving Wenger's 20 years old bound of O(n2d-2).

Original languageEnglish
Title of host publicationProceedings - 2010 IEEE 51st Annual Symposium on Foundations of Computer Science, FOCS 2010
PublisherIEEE Computer Society
Pages355-364
Number of pages10
ISBN (Print)9780769542447
DOIs
StatePublished - 1 Jan 2010
Externally publishedYes
Event2010 IEEE 51st Annual Symposium on Foundations of Computer Science, FOCS 2010 - Las Vegas, NV, United States
Duration: 23 Oct 201026 Oct 2010

Conference

Conference2010 IEEE 51st Annual Symposium on Foundations of Computer Science, FOCS 2010
Country/TerritoryUnited States
CityLas Vegas, NV
Period23/10/1026/10/10

Keywords

  • Arrangements
  • Convex sets
  • Geometric permutations
  • Line transversals

Cite this